RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2003, Volume 15, Issue 3, Pages 145–159 (Mi dm212)  

The occurrence of a gigantic component in a random permutation with a known number of cycles

N. I. Kazimirov


Abstract: We give conditions for emergence of a giant cycle in a random permutation with a given number of cycles and obtain limit distributions of the maximum cycle lengths in all domains of variation of the parameters.

DOI: 10.4213/dm212

Full text (in Russian): PDF file (900 kB)
References (in Russian): PDF file   HTML файл

English version:
Discrete Mathematics and Applications, 2003, 13:5, 523–535

Bibliographic databases:

UDC: 519.2
Received: 08.04.2003

Citation: N. I. Kazimirov, “The occurrence of a gigantic component in a random permutation with a known number of cycles”, Diskr. Mat., 15:3 (2003), 145–159

Citation in format AMSBIB
\Bibitem{Kaz03}
\by N.~I.~Kazimirov
\paper The occurrence of a gigantic component in a random permutation with a known number of cycles
\jour Diskr. Mat.
\yr 2003
\vol 15
\issue 3
\pages 145--159
\mathnet{http://mi.mathnet.ru/dm212}
\crossref{http://dx.doi.org/10.4213/dm212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2021211}
\zmath{https://zbmath.org/?q=an:1048.60008}
\transl
\jour Discrete Math. Appl.
\yr 2003
\vol 13
\issue 5
\pages 523--535
\crossref{http://dx.doi.org/10.1515/156939203322694781}


Linking options:
  • http://mi.mathnet.ru/eng/dm212
  • http://dx.doi.org/10.4213/dm212
  • http://mi.mathnet.ru/eng/dm/v15/i3/p145

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:105
    Full text:44
    References:8
    First page:1

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014